# SDR FDKA200702068

- Difficulty date: February 12, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,452 hours, 55,188 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6160 BTV-JFK (1738 PHX LCL).  ABORTED TAKEOFF WITH NR 1 ENGINE LOW OIL PRESS WARNING.  MX SERVICED WITH 3 QTS OF OIL AND IT OPS CHECKED GOOD.
